Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 19, Issue 1, 1983
Metadata
 

The Mod-5 Splitting of the Compact Exceptional Lie Group E8
Daciberg Lima Gonçalves
pp. 1–6
Abstract | Full-Text PDF (605 KB) | Metadata

Quadratic Spline and Two-Point Boundary Value Problem
Manabu Sakai and Riaz A. Usmani
pp. 7–13
Abstract | Full-Text PDF (614 KB) | Metadata

On the Moduli Space of Anti-Self-Dual Yang–Mills Connections on Kähler Surfaces
Mitsuhiro Itoh
pp. 15–32
Abstract | Full-Text PDF (1798 KB) | Metadata

On Essential Selfadjointness, Distinguished Selfadjoint Extension and Essential Spectrum of Dirac Operators with Matrix Valued Potentials
Masaharu Arai
pp. 33–57
Abstract | Full-Text PDF (2173 KB) | Metadata

Infinite Dimensional Lie Algebras Acting on Chiral Fields and the Riemann-Hilbert Problem
Kimio Ueno
pp. 59–82
Abstract | Full-Text PDF (1949 KB) | Metadata

Asymptotic Behaviors of Dynamical Systems with Random Parameters
Taijiro Ohno
pp. 83–98
Abstract | Full-Text PDF (1559 KB) | Metadata

Derivations in C*-Algebras Commuting with Compact Actions
Akio Ikunishi
pp. 99–106
Abstract | Full-Text PDF (893 KB) | Metadata

On the Existence of Solutions to Time-Dependent Hartree-Fock Equations
Hiroshi Isozaki
pp. 107–115
Abstract | Full-Text PDF (712 KB) | Metadata

On a Holomorphic Fiber Bundle with Meromorphic Structure
Akira Fujiki
pp. 117–134
Abstract | Full-Text PDF (2292 KB) | Metadata

Spline Solutions for Nonlinear Fourth-Order Two-Point Boundary Value Problems
M. Sakai and Riaz A. Usmani
pp. 135–144
Abstract | Full-Text PDF (725 KB) | Metadata

Necessary Conditions for Well-Posedness of the Flat Cauchy Problem and theRegularity-Loss of Solutions
Takeshi Mandai
pp. 145–168
Abstract | Full-Text PDF (1778 KB) | Metadata

Extracting Lisp Programs from Constructive Extracting Lisp Programs from Constructive Mathematics Based on Lisp
Susumu Hayashi
pp. 169–191
Abstract | Full-Text PDF (2496 KB) | Metadata

On a Compact Complex Manifold In C without Holomorphic 2-Forms
Akira Fujiki
pp. 193–202
Abstract | Full-Text PDF (1276 KB) | Metadata

Remark to the Previous Paper 'Ergodic Decomposition of Quasi-Invariant Measures'
Hiroaki Shimomura
pp. 203–205
Abstract | Full-Text PDF (284 KB) | Metadata

Relative Algebraic Reduction and Relative Albanese Map for a Fiber Space in C
Akira Fujiki
pp. 207–236
Abstract | Full-Text PDF (3821 KB) | Metadata

A Proof Description Language and Its Reduction System
Masamichi Hagiya
pp. 237–261
Abstract | Full-Text PDF (2194 KB) | Metadata

L'Existence d'une Fonction Analytique sur une Variété Analytique Complexe à Dimension Quelconque
Toshio Nishino
pp. 263–273
Abstract | Full-Text PDF (1272 KB) | Metadata

Global Regularity and Spectra of Laplace-Beltrami Operators on Pseudoconvex Domains
Kensho Takegoshi
pp. 275–304
Abstract | Full-Text PDF (3253 KB) | Metadata

A Cut-Free Sequential System for the Propositional Modal Logic of Finite Chains
Hirokazu Nishimura
pp. 305–316
Abstract | Full-Text PDF (881 KB) | Metadata

On the Spaces O(4n/Sp and Sp(n)/O, and the Bott Maps
Minato Yasuo
pp. 317–326
Abstract | Full-Text PDF (810 KB) | Metadata

A Mathematical One-Dimensional One-Phase Model of Supercooling Solidification
Ryo Kobayashi
pp. 327–344
Abstract | Full-Text PDF (1349 KB) | Metadata

Extensions of Quasi-Free Derivations on the CAR algebra
Geoffrey L. Price
pp. 345–354
Abstract | Full-Text PDF (1164 KB) | Metadata

High Temperature Behaviour of Quantum Mechanical Thermal Functional
Ph. Combe, R. Rodriguez, M. Sirugue and M. Sirugue-Collin
pp. 355–365
Abstract | Full-Text PDF (1081 KB) | Metadata